MathSciNet Relay Station
MathSciNet bibliographic data
MR2366974 (2008j:60079) 60F17 (60J10 60J60)
Bass, Richard F.; Kumagai, Takashi Symmetric Markov chains on $\Bbb Z\sp d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008), no. 4, 2041–2075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement